# SDR QMLA2017033114030

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N341AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7232
- Aircraft time: 1,723 hours, 6,648 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,723 hours, 4,042 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Switch
- Part number: LED4415KBEOA4J
- Condition: Defective
- Location: Caws Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 2 MINUTES AFTER TAKEOFF FROM BASE, AND 1 MINUTE INTO FORWARD FLIGHT, THE "LOW INLET PRESSURE" LIGHT FLICKERED AT A VERY LOW LIGHT LEVEL AND CONTINUED FLICKERING THROUGH SHUTDOWN, AFTER ABORTING FLIGHT AND RETURNING TO BASE
